# SDR IXXA20170228154

- Difficulty date: February 25, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 81,967 hours, 20,206 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT HORIZONTAL STAB UPPER BODY FAIRING DOOR, INCLUDING ATTACH BRACKETS, DAMAGED. REPAIRED IAW EO  53-767-5811.
